# SDR YENA20100616083

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 25,194 hours, 8,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1757 FLL-SJU A/C DIVERTED TO NASSAU - STRONG BURNING SMELL REPORTED BY MULTIPLE FLT CREW MEMBERS AND FAA JUMPSEATER ROWS 5-13.  PERFORMED TSM 24-00-00-810-823.  NO EVIDENCE OF ANY SMELL OF ANY KIND IN ENTIRE A/C ESPECIALLY NEAR ROWS 5-13.  LIVE TV SYS WAS PREVIOUSLY DEACTIVATED.
